# SDR HEEA119671

- Difficulty date: May 12, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 9,167 hours
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Part serial: CAE844109
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOST ENGINE OIL PRESSURE, ENGINE TORQUE, AND THE ENGINE CHIP LIGHT ILLUMINATED.
